Processing math: 100%
top library bulletin
bar home editorial guideline content
dot
 
Volume 36 • Number 2 • 2013
 
• Growth Property and Integral Representation of Harmonic Functions in a Cone
Lei Qiao and Guan-Tie Deng

Abstract.
Our aim in this paper is to deal with the growth property at infinity for modified Poisson integrals in an n-dimensional cone. We also generalize the integral representation of harmonic functions in a half space of Rn(n2) to the conical case.

2010 Mathematics Subject Classification: 31B10, 31C05


Full text: PDF
 
dot